# SDR C2XA07IA024

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 13,095 hours, 10,074 cycles
- Engine: Allsn AE3007A
- Engine time: 10,168 hours, 10,140 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: AE3001A1P
- Part serial: CAE311693
- Condition: Fod
- Location: Rt Engine
- Part time: 10,168 hours, 10,140 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, Y, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2055, ON APPROACH, THE CREW REPORTED A BIRD STRIKE FOLLOWED BY AN UNCOMMANDED SHUTDOWN OF THE NR 2 ENGINE. THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, OPERATIONALLY CHECKED WITH  NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
